# SDR ASAA2019043089157

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,345 hours, 12,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1993
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 77,557 hours, 39,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  LEFT PACK LIGHT ILLUMINATED, EXTINGUISHED ON MASTER CAUTION RECALL RESET.  ACFT GROUNDED. REMOVED AND REPLACED THE LT TCV REF AMM 21-51-10/401. BITE CHECK AND LEAK SATISFACTORY.
